# SDR 2007UALA05008

- Difficulty date: December 9, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 48,464 hours, 17,469 cycles
- Engine: Iae V2527A5
- Engine time: 29,903 hours, 11,071 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Nr 2 Bleed Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO NR 2 ENGINE AIR BLEED FAULT.   FOUND RT HEAT EXCHANGER OUTLET TEMP SENSOR FAULTY.  REPLACED THE RT HEAT EXCHANGER OUTLET TEMP SENSOR AND REPLACE NR 2 FAN AIR VALVE CONTROL THERMOSTAT DUE TO NR 2 BLEED AIR OVERHEAT.
